# SDR SPAA201704030001

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 61,768 hours, 36,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6104781
- Part serial: 332111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR EMERGENCY ESCAPE SLIDE LIGHTS FAIL TO ILLUMINATE.
